WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions relating to Bleeding Disorders. There are many types of blood disorders, including: bleeding disorders, platelet disorders, hemophilia and anemia.
After being in the hospital, I developed Blood Clots in my arm (deep vein), my lung and had a kidney infarction last fall. I went to the ER for what turned out to be a Graves Disease diagnosis, but they treated my swelling with an IV, which I got Cellulitis from. Ended up in the Hospital for a week, with the clots, etc.. I was tested for blood clotting disorders and have been on blood thinners since Sept. Hospital reading first came back positive for Lupus Anticoagulant, then said it was a false positive. Protein C & S still testing low, but I do not know what that means exactly. Any reason one would just develope unexplained blood clots? Any relation of blood clots to the Graves?
Well yes, autoimmune disorders like Grave's disease can increase the inflammatory process, and result in formation of blood clots. In most cases the origin of the blood clot cannot be traced. However, history of heart disease, diabetes, thyroid disorders, increased cholesterol, recent surgery, and deep vein thrombosis increase the possibility of thrombus or clot formation. It is very difficult to diagnose this on net. Do discuss this with your doctor. Take care!
Still going every two weeks to have my INR checked, it seems like it is never going to be where they (Blood Clinic/ Dr's.) want it, always thick , even though my dosage is being increased every two weeks. Still no answers on why I clotted. Was hoping to be taken off the blood thinners after 6 months. Why so hard to regulate? My diet stays consistant, not much Vit K, etc... Confused again.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.